Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2020, 3:56 PM EDT for 5 counties in Georgia. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2020, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 9, 2020, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Newton County, GA, Walton County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:00 PM EDT | TSTM WND DMG | 1 N Starrsville, GA | A TREE WAS DOWNED ON ELKS CLUB RD NEAR GLENGARRY CHASE. |
| Jun 9, 4:00 PM EDT | TSTM WND DMG | 2 Nne Starrsville, GA | A TREE WAS DOWNED ON COVINGTON BYPASS NEAR THE INTERSECTION OF HWY 36. |
| Jun 9, 4:10 PM EDT | TSTM WND DMG | 3 Sw Rutledge, GA | A LARGE PINE TREE WAS DOWNED ON I-20 AT MILE MARKER 104. |
| Jun 9, 4:32 PM EDT | TSTM WND DMG | 4 Wsw Buckhead, GA | A TREE WAS DOWNED ON BETHANY RD NEAR THE POINT AT WHICH IT BECOMES BETHANY CHURCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WUUS52 KFFC 091956
SVRFFC
GAC133-159-211-217-297-092045-
/O.NEW.KFFC.SV.W.0145.200609T1956Z-200609T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 PM EDT Tue Jun 9 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Morgan County in north central Georgia...
Southeastern Walton County in north central Georgia...
West central Greene County in east central Georgia...
Northern Jasper County in central Georgia...
Southeastern Newton County in north central Georgia...
* Until 445 PM EDT.
* At 355 PM EDT, a severe thunderstorm was located over Mansfield,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Social Circle, Rutledge, Newborn, Mansfield, Bostwick,
Buckhead, Godfrey, Starrsville, Hard Labor Creek State Park,
Greshamville, Brick Store, Farrar, Eudora, Parks Mill, Swords and
Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will begin to occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away
from windows.
Damaging winds and frequent cloud-to-ground lightning is occurring
with this storm. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3344 8350 3343 8353 3342 8355 3338 8377
3354 8385 3378 8351 3374 8345 3372 8344
3370 8341 3370 8340 3371 8338 3367 8332
3348 8328
TIME...MOT...LOC 1955Z 244DEG 27KT 3348 8374
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
783
WWUS52 KFFC 092028
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
428 PM EDT Tue Jun 9 2020
GAC159-217-092038-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-200609T2045Z/
Jasper GA-Newton GA-
428 PM EDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER AND
SOUTHEASTERN NEWTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, and therefore, the warning has been cancelled.
LAT...LON 3344 8353 3353 8368 3360 8368 3364 8372
3378 8351 3374 8345 3372 8344 3370 8341
3371 8338 3367 8332 3348 8328
TIME...MOT...LOC 2028Z 222DEG 27KT 3363 8355
$$
GAC133-211-297-092045-
/O.CON.KFFC.SV.W.0145.000000T0000Z-200609T2045Z/
Morgan GA-Walton GA-Greene GA-
428 PM EDT Tue Jun 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR MORGAN...SOUTHEASTERN WALTON AND WEST CENTRAL GREENE COUNTIES...
At 428 PM EDT, a severe thunderstorm was located over Hard Labor
Creek State Park, or near Madison, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Social Circle, Rutledge, Bostwick, Buckhead, Parks Mill,
Swords, Godfrey, Hard Labor Creek State Park, Greshamville and
Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3344 8353 3353 8368 3360 8368 3364 8372
3378 8351 3374 8345 3372 8344 3370 8341
3371 8338 3367 8332 3348 8328
TIME...MOT...LOC 2028Z 222DEG 27KT 3363 8355
HAIL...<.75IN
WIND...60MPH
$$771
WWUS52 KFFC 092039
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Tue Jun 9 2020
GAC133-211-297-092048-
/O.EXP.KFFC.SV.W.0145.000000T0000Z-200609T2045Z/
Morgan GA-Walton GA-Greene GA-
439 PM EDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN...SOUTHEASTERN WALTON
AND WEST CENTRAL GREENE COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning is weakening below severe
limits, and is about to exit the warned area, therefore, the warning
will be allowed to expire. However gusty winds and heavy rain are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3344 8353 3353 8368 3360 8368 3364 8372
3378 8351 3374 8345 3372 8344 3370 8341
3371 8338 3367 8332 3348 8328
TIME...MOT...LOC 2038Z 244DEG 27KT 3366 8348
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:36 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 9, 2:36 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 236 PM EDT Tue Jun 9 2020 .SHORT TERM /Tonight through Wednesday Night/... Scattered to numerous showers and thunderstorms this afternoon are expected to diminish this evening with the loss of daytime heating. With all the available moisture around, some lingering chances will continue through the night over N GA. A cold front approaches the area on Wednesday and will move to central GA overnight. That will allow for another round of showers and storms to develop Wednesday and Wednesday night. A few storms could be severe with damaging winds as the main hazard and some large hail will also be possible. Forecast low temperatures are running about 5 to 13 degrees above normal across the area tonight and near normal to about 8 degrees above normal Wednesday night. Forecast high temperatures are running within about 3 degrees of normal for Wednesday. Overall confidence is Medium to high. BDL .LONG TERM /Thursday through Tuesday/... No major changes made to the extended forecast. A cold front will bring showers and thunderstorms to central Georgia Wednesday night and continue across eastern and southern portions of the state Thursday. With some lingering CAPE values in in the 1000 to 2000 J/KG range, there is the chance of a few strong thunderstorms to form thursday afternoon as the front stalls. A stationary front will linger along the coast, maintaining a diurnally driven chance for showers and thunderstorms into the weekend. After the front moves out, afternoon storms should be switched off by the dry air in place over north and central Georgia this weekend and into early next week. Dewpoints drop significantly behind the front from the 70s into the 50s and low 60s across the CWA on Thursday. Temperatures will be moderated to near normal by the time the weekend rolls around. Another front toward the end of the weekend will reinforce the dry air. Given high pressure in place and northwest flow, precip with this front is pretty unlikely. Vaughn/01 && .AVIATION... 18Z Update... MVFR-VFR ceilings becoming all VFR but with showers and thunderstorms increasing and diminishing this evening. Increasing potential for MVFR then IFR ceilings late tonight and early Wednesday, eventually improving to VFR with another round of showers and storms. Surface winds SSW 10 kts or less becoming light overnight then near 10 kts during the day Wednesday. //ATL Confidence...18Z Update... Medium to high confidence for winds. Low to Medium confidence on all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 71 87 69 87 / 60 70 60 20 Atlanta 72 86 67 83 / 50 70 60 20 Blairsville 67 80 61 80 / 60 70 60 10 Cartersville 71 87 64 84 / 50 70 60 10 Columbus 73 88 69 89 / 50 70 50 20 Gainesville 70 83 67 84 / 60 70 60 20 Macon 72 90 71 88 / 50 60 50 40 Rome 72 87 64 84 / 50 70 50 5 Peachtree City 71 86 66 85 / 50 70 50 20 Vidalia 73 92 73 91 / 50 60 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....01 AVIATION...BDL
Hazardous weather outlook, Jun 9, 11:17 AM EDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1117 AM EDT Tue Jun 9 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101530- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1117 AM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are possible this afternoon and into the evening. Some of these storms could contain heavy rain, gusty winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a marginal risk of severe thunderstorms on Wednesday as a cold front moves through. The primary threat will be damaging winds, but frequent lightning, heavy rain and hail are possible as well. Thunderstorms focused in central and southeastern Georgia will be possible Thursday through Saturday. Frequent lightning, heavy rain, and gusty winds will be the primary hazards with any storms that develop. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 9, 2:32 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Tue Jun 9 2020
GAZ067-069-079-091915-
Upson GA-Meriwether GA-Talbot GA-
232 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND TALBOT COUNTIES UNTIL 315 PM EDT...
At 231 PM EDT...a strong thunderstorm was over Olive Branch, moving
northeast at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Talbotton, Manchester, Woodland, Geneva, Sunset Village, Sprewell
Bluff State Park, Pleasant Hill, Big Lazer Creek WMA, Olive Branch
and Po Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3257 8456 3262 8466 3290 8462 3289 8443
3276 8430
TIME...MOT...LOC 1831Z 204DEG 22KT 3265 8458
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 9, 3:03 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Tue Jun 9 2020
GAZ069>071-081-091945-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
303 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE...NORTHEASTERN UPSON AND NORTHWESTERN CRAWFORD COUNTIES UNTIL
345 PM EDT...
At 303 PM EDT...a strong thunderstorm was southeast of
Thomaston, moving northeast at 15 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Barnesville, Yatesville, Culloden, The Rock, Redbone, Logtown,
Redbone Crossroads, Piedmont, Russellville, Brent and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3284 8429 3303 8425 3306 8404 3292 8390
3273 8412
TIME...MOT...LOC 1903Z 207DEG 12KT 3283 8420
WIND...40MPHSpecial weather statement, Jun 9, 3:06 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Tue Jun 9 2020
GAZ025-035>037-047-049-091930-
Morgan GA-Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
306 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...JACKSON...
NORTHEASTERN WALTON...SOUTHEASTERN BARROW...WESTERN CLARKE AND OCONEE
COUNTIES UNTIL 330 PM EDT...
At 306 PM EDT...a line of strong thunderstorms was along a line
extending from near Hoschton to near Good Hope...and moving northeast
at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Winder, Jefferson, Commerce, Watkinsville, Athens, Braselton,
Statham, Maysville, Arcade, Nicholson, Hoschton, Bogart, North High
Shoals, Bethlehem, Pendergrass, Good Hope, Bishop, Whitehall,
Athens-Clarke County and Westgate Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3425 8349 3378 8330 3376 8363 3411 8378
3426 8358 3425 8356 3426 8350 3426 8349
TIME...MOT...LOC 1906Z 237DEG 20KT 3410 8371 3381 8359
WIND...40MPHSpecial weather statement, Jun 9, 3:17 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Tue Jun 9 2020
GAZ033-034-045-046-048-057-058-092000-
Butts GA-North Fulton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
Henry GA-
317 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTH FULTON...
ROCKDALE...DEKALB...SOUTHWESTERN GWINNETT...NEWTON AND HENRY COUNTIES
UNTIL 400 PM EDT...
At 316 PM EDT...a line of strong thunderstorms extended from near
Clarkston to near Kelleytown to near High Falls State Park, moving
north at 25 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Some locations in the path of these storms include
Atlanta, Lawrenceville, McDonough, Decatur, Conyers, Covington,
Jackson, Sandy Springs, Johns Creek, Alpharetta, Dunwoody, Duluth,
Snellville, Suwanee, Lilburn, Chamblee, Norcross, Doraville,
Clarkston and Stone Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3410 8421 3406 8415 3405 8410 3407 8412
3404 8404 3381 8395 3379 8398 3375 8393
3346 8380 3341 8385 3340 8384 3320 8396
3320 8406 3348 8415 3376 8433 3410 8424
TIME...MOT...LOC 1916Z 195DEG 20KT 3384 8425 3355 8413 3322 8404
WIND...40MPHSpecial weather statement, Jun 9, 3:25 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Tue Jun 9 2020
GAZ020-021-032-033-043-092015-
North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Bartow GA-
325 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...COBB...SOUTHWESTERN CHEROKEE AND SOUTHEASTERN BARTOW
COUNTIES UNTIL 415 PM EDT...
At 324 PM EDT...a strong thunderstorm was over Jim R Miller Park,
moving northeast at 25 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Atlanta, Marietta, Canton, Sandy Springs, Roswell, Alpharetta,
Smyrna, Dunwoody, Kennesaw, Woodstock, Acworth, Powder Springs, Holly
Springs, Austell, Fair Oaks, Lithia Springs, Mount Bethel, Hickory
Flat, Kellogg Creek and Lost Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3395 8472 3419 8468 3418 8439 3400 8426
3396 8431 3397 8433 3397 8435 3393 8435
3375 8455 3382 8472
TIME...MOT...LOC 1924Z 207DEG 23KT 3386 8460
WIND...40MPHSpecial weather statement, Jun 9, 3:53 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Tue Jun 9 2020
GAZ022-033>035-045>049-059-092030-
Morgan GA-North Fulton GA-Walton GA-Rockdale GA-Barrow GA-DeKalb GA-
Forsyth GA-Gwinnett GA-Jasper GA-Newton GA-
353 PM EDT Tue Jun 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...NORTH FULTON...
WALTON...NORTHEASTERN ROCKDALE...SOUTHWESTERN BARROW...NORTHERN
DEKALB...SOUTHWESTERN FORSYTH...GWINNETT...NORTHERN JASPER AND NEWTON
COUNTIES UNTIL 430 PM EDT...
At 352 PM EDT...a line of strong thunderstorms extended from
Norcross to Big Haynes Creek Park to near Covington to near North
Alcovy to Stark, moving northeast at 20 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder, you are close
enough to be struck by lightning.
Some locations in the path of these storms include
Lawrenceville, Conyers, Winder, Monroe, Covington, Cumming, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Duluth, Sugar
Hill, Snellville, Suwanee, Buford, Lilburn, Loganville, Norcross and
Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3404 8374 3391 8363 3389 8363 3388 8361
3385 8358 3377 8355 3340 8359 3332 8384
3334 8386 3338 8386 3339 8389 3342 8391
3349 8389 3370 8396 3392 8432 3423 8422
TIME...MOT...LOC 1952Z 208DEG 17KT 3394 8421 3376 8393 3360 8381 3347
8379 3335 8390
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:18 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 9, 12:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jun 9, 1:16 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 9, 1:17 PM EDT | Special Weather Statement | FFC | Pulaski | 28 min |
| Jun 9, 1:27 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jun 9, 1:48 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 27 min |
| Jun 9, 1:49 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 9, 1:50 PM EDT | Special Weather Statement | FFC | Wheeler | 25 min |
| Jun 9, 2:09 PM EDT | Special Weather Statement | FFC | Houston, Peach | 51 min |
| Jun 9, 2:12 PM EDT | Special Weather Statement | FFC | Bleckley | 48 min |
| Jun 9, 2:17 PM EDT | Special Weather Statement | FFC | Harris | 43 min |
| Jun 9, 2:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jun 9, 2:29 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Toombs, Treutlen | 46 min |
| Jun 9, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 43 min |
| Jun 9, 3:03 PM EDT | Special Weather Statement | FFC | Upson | 42 min |
| Jun 9, 3:06 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Oconee | 24 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | FFC | Butts, DeKalb, Gwinnett, Newton, Rockdale | 43 min |
| Jun 9, 3:25 PM EDT | Special Weather Statement | FFC | Cobb | 50 min |
| Jun 9, 3:53 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Newton, Walton | 37 min |
| Jun 9, 4:07 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 38 min |
| Jun 9, 4:09 PM EDT | Special Weather Statement | FFC | Cherokee | 51 min |
| Jun 9, 4:26 PM EDT | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 34 min |
| Jun 9, 4:43 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Morgan, Oconee, Walton | 47 min |
| Jun 9, 5:23 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 37 min |
| Jun 9, 6:08 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.